# SDR GTIA2014072201389

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,665 hours, 14,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION CORROSION DETECTED ON 2- AREAS, RT WING BETWEEN RIB 14-15.  REMOVED CORROSION AND FOUND WITHIN ACCEPTABLE LIMITS IAW TD J152, 30057, 2014.  REPAIRED IAW R572-58616.
